# SDR IXXA20170213122

- Difficulty date: December 19, 2016
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1285
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BS 1285 LBL 10 - 33 CORRODED.   FOUND TO BE OUT LIMITS.  INSTALLED A NEW FLOORBEAM IAW SRM 51-40-02.
